# SDR AALA202106029016

- Difficulty date: June 1, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 46,519 hours, 22,404 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: VERY STRONG HYDRAULIC OIL ODOR COMING THRU THE CONDITION AIR. ONLY SMELLED IN THE FLIGHT DECK. REPLACED THE LEFT AND RIGHT HAND RECIRCULATION AIR FILTERS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-21-41 AND TASK CARD 26L00021001
